# SDR DALA2015052703465

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 93,208 hours, 38,892 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 43 RIGHT IN-SEAT EMERGENCY PATH LIGHT INOPERATIVE.  FOUND CONNECTOR LOOSE UNDER SEAT 43F.  SECURED CONNECTOR, OPS OK.
